# SDR A6WA201401024499

- Difficulty date: January 2, 2014
- Submitted: January 10, 2014
- Operation: Air carrier
- Aircraft: N433AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7289
- Aircraft time: 32,549 hours, 31,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Unserviceable
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND AFT OTBD FOOT MOUNTING PLATE TO BE OUT OF SERVICEABLE LIMITS.  REMOVED UNSERVICEABLE PLATE, FABRICATED & INSTALLED SERVICEABLE FOOT MOUNTING PLATE IAW CRJ 200 SRM 51-42-13.
